Jump to content
Sign in to follow this  
Healing

Healing

Recommended Posts

Healing

I am a 48-year-old professional woman in California, recovering from long-lasting, but slowly-healing, neurological damage from taking several SSRIs. Last dose of any medication was 15 May 2005.

 

My life has been gigantically disrupted by this iatrogenic illness. I am still very disabled and only work a few hours a week from home. I cope with this unexpected, life-changing experience by rotating among a neurological, psychological, and spiritual / cosmic / transpersonal approach, using whatever seems most helpful at the time.

 

I have gotten the most help in my coping from studying the similarities between my experience, Kundalini awakening, and shamanic initiatory illness.

 

I am slowly healing, and have complete confidence that I will not only regain my previous level of functioning, but be even stronger than I was before.


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post
Altostrata

Welcome, Healing. Good to hear from you, and good to hear you are slowly improving.

 

I'm intrigued about the parallels you've found between withdrawal syndrome and spiritual exploration. Please post about that if you feel like it.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Healing

You betcha! I'll write more about woo-woo matters. Thanks for the interest!


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post
Neuroplastic

You betcha! I'll write more about woo-woo matters. Thanks for the interest!

 

I would be most interested in the "synchronisity" phenomenon. :)


2000-2008 Paxil for a situational depression

2008 - Paxil c/t

Severe protracted WD syndrome ever since; improving

 

 

“The only reason for time is so that everything doesn't happen at once”

Albert Einstein

 

"Add signature to your profile. This way we can help you even better!"

Surviving Antidepressants ;)

 

And, above all, ... keep walking. Just keep walking.

Share this post


Link to post
Hopeful

Hi Healing,

 

Glad to hear you are improving!!


Began Paxil 10/97*

Paxil free 10/16/04 (tapered over 2.5 months)

Severe withdrawal

12/04 started Lexapro due to Paxil w/d symptoms (tapered over 4 months)

Lexapro free 8/2/05

 

2 1/2 year severe protracted withdrawal

Doing well now with a few residual symptoms

Share this post


Link to post
Altostrata

Maybe that spirituality forum should be Woo-Woo Matters.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Healing

I would be most interested in the "synchronisity" phenomenon. :)

 

Your wish is my command. I'll find some good Jung to get us started.

 

 

 

Hi Healing,

 

Glad to hear you are improving!!

 

Thanks, Hopeful!

 

 

 

Maybe that spirituality forum should be Woo-Woo Matters.

 

Or Wu Li Masters.


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy